# SDR COMA0060354

- Difficulty date: April 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 10,047 hours, 9,415 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R512263
- Part serial: REL122
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM RUNAWAY, FULL DEFLECT IN NOSE RIGHT.  REPLACED THE RUDDER TRIM PANEL.
